# SDR AALA20170914001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 9,364 hours, 2,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Inoperative
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C MOUNTED EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED THE  SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECKED GOOD.
